# SDR DL75A010605

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 45,713 hours, 24,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656132
- Part serial: 0991
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

3L ENTRY DOOR OPENED WHILE ARMED, SLIDE DID NOT DEPLOY,  IT FELL ON SERVICE TRUCK - REPLACED SAME
